MAUDE Adverse Event Report: Wright Medical Technology Inc INFINITY TALAR DOME SZ 2 TOTAL ANKLE SYSTEM; Prosthesis, ankle, semi-constrained, cemented, metal/polymer

Wright Medical Technology Inc INFINITY TALAR DOME SZ 2 TOTAL ANKLE SYSTEM; Prosthesis, ankle, semi-constrained, cemented, metal/polymer
Catalog Number 33630022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Subject: (b)(6).Uk infinity total ankle system study.Gutter pain: increased pain reported around the ankle.Plain x rays show some potential gutter impingement.Spect ct scan ordered.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
INFINITY TALAR DOME SZ 2 TOTAL ANKLE SYSTEM
Common Device Name
Prosthesis, ankle, semi-constrained, cemented, metal/polymer
Manufacturer (Section D)
Wright Medical Technology Inc
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
Wright Medical Technology, Inc.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50222416
Report Number3010667733-2026-01138
Device Sequence Number12120743
Product Code HSN
UDI-Device Identifier00840420122032
UDI-Public00840420122032
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123954
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33630022
Device Lot Number1637760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight173 LB